# SDR QXEA2019110600406

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 27,856 hours, 29,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 85210200103
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OUTER HANDLE BUMPER STOP MISSING. REMOVED FROM SERVICE. REMOVED OLD BUMPER HARDWARE & INSTALLED NEW BUMPER FROM STOCK. REF -8 400 AMM TASKS 52-11-11-000/400-801. OPS CHECK GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
